I have been taking this medication now for 2 months and my periods have gone away. They were always light anyway. I seemed to have gained weight while being on this, does this medication make you eat more?
I'm sorry but you didn't mention the name of the pill you are taking. Everyone reacts differently to different pills but what you are experiencing i.e. absent periods or very light periods, weight gain, etc. are known side effects of the pill.
If you need more information please add the name of the pill as a comment and I could give more information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Posted 12 Apr 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
Birth Control Pills - Hello, I have been on a birth control pill for 6 years, although recently due?
Posted 26 Apr 2015 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer
Posted 6 Dec 2017 • 1 answer